Lipitor?

 Category: Lipitor

Questions and Answers

Does Lipitor really make a difference in prolonging your life?

I know Lipitor lowers your cholesterol. But is there any real proof you will be healthier because of it?

not healthier but the risk of CAD is reduced.

What would happen if you ate a grapefruit while on Lipitor?

What are peoples opinions on lipitor? Are there any side effects the Doctor is not telling me about?

I was not able to take Lipitor, it made my legs hurt. So next we tried Zocor and that worked great. It has really lowered my cholesterol!

If you can do Lipitor, though, it's better. All the other statin drugs, you have to take them at bedtime, because it's during the night that your body produces cholesterol. Lipitor, you can take any time.

Grapefruit won't hurt you, but if you have it in your stomach when you take Lipitor it decreases the effect of the Lipitor.

Lipitor?????

ok what does the back of the bottel say? evrey thing on the bottel what does it say
Does it have a warning for hiv

Warning. DO NOT USE IF you are pregnant, suspect that you are pregnant, or while breastfeeding consult your doctor or pharmacist

DO NOT eat grapefruit or drink grapefruit juice at any time while taking this medication.

Take only at recommended doses. Do NOT take with Erythromycin, Biaxin, Nizoral, Sporancx, Tag, or if you have a liver disease.

May cause headache.

Nothing on the bottle about HIV.

How much Bad cholesterol does LIPITOR reduce in how much time?

Im a 35 yr old male, 253 pounds. with a cholestrol of 246.. I got into a strict low fat diet and am doing cardio 35 min for 4 days a week. plus im taking 10 mg lipitor each night.. also i eat Oatmeal or Cherrios each morning..how long will it take me to get at least under 200 of Cholesterol?

10 mg seems like a low dosage. They started me out at 40, then dropped it to 20. Went from 289 to 190 in about 3 months. With your excercise and new diet, you should see a pretty good drop pretty quickly. Some drug stores offer cholestrol tests if you want to check up on your progress. Good luck!

Does anyone know if the side effects of Lipitor can be reversed ?

My ex mother in law has muscle damage from taking Lipitor, and she was wondering if its permanent? Does anyone know anything about this. She is elderly.

Rare cases of muscle inflammation (myositis) and breakdown have been reported with other drugs in this class (HMGCoA reductase antagonists), and it is assumed that this side effect also may occur with atorvastatin. Muscle breakdown causes the release of muscle protein (myoglobin) into the blood and accumulation of the protein in the kidney tubules, resulting in kidney failure.

Although there is no cure for myositis, prompt and aggressive treatment to reduce inflammation of PM and DM can help prevent muscle weakness from progressing and might help restore some of your strength.


Medications: Corticosteroids (i.e., prednisone) and other drugs that suppress the immune system (immunosuppresants) may slow down the attack on healthy tissue and improve skin rash. Your doctor will probably repeat blood tests throughout your treatment for myositis to monitor improvement. You may also want to use nonsteroidal anti-inflammatory drugs (NSAIDS) such as aspirin or ibuprofin for pain relief.

Exercise: After drug treatment takes effect, a program of regular stretching exercises prescribed by your doctor can help maintain range of motion in weakened arms and legs. Physical therapy may also help prevent permanent muscle shortening. You may also want to add whirlpool baths, heat and gentle massage.

Rest: Getting enough rest is an important component of managing myositis. Take frequent breaks during the day and limit your activity.

How many folks out there have had problems with Lipitor?

My husband was perfectly healthy until the doctor put him on Lipitor, while on it he had 3 heart attacks and 3 strokes. Now he's been off the drugs for 3 years and there have been no trips to the ER.

How common is this sort of thing?

Very common, my doctor took me off of it stating it increases the risk of heart attack and stroke, which I have had 3 of each myself so far! The best thing you can do for your health is eat nutritious foods always. I only take pain pills, and tranquilizers, and metoprolol for my chest pains, and never leave the house without nitroglycerin! I advise not taking it too! Just change his diet!

What is the medication Lyrica is that a name for lipitor?

In the envelope of mail order prescriptions the bottle says Lyrica and it is supose to be lipitor? Is that a generic name?
Or did they make a mistake?

I'm a nurse, and they DEFIANTLY made a mistake! Lipitor is a cholesterol lowering medication, and Lyrica is used for neuropathathy. I'd call the pharmacy ASAP and ask to speak to a supervisor to get the problem corrected.

Can I stop taking Lisinopril and Lipitor if I eat right and exercise?

NOTE: I am a diabetic 1 and on an insulin pump. I really want to stop taking so many meds and I was wondering if I eat well, can I stop taking them.

Lisinopril is for high blood pressure and Lipitor is for high cholesterol.

ask your personal doctor, he/she is the only person who can safely answer that sorry hate to say the one thing you didn't want to hear

what do muscle cramps signify when using Lipitor?

I've been using Lipitor for 7 monrths. About 3 months ago I started getting muscle cramps in my legs. About the same time the cramps started I also went on 3 vacations, 1 each month and they all consisted of a daily intake of alcohol... about 3-6 drinks a day. I normally don't drink. I've been told the alcohol and Lipitor mix is the cause, I've been told Lipitor in general can cause cramps, I've been told don't worry about it, and I've been told to stop taking the lipitor.

I recently had a blood test and everything came back great. So, what do cramps and Lipitor have in common if anything and should I be concerned?

Statins such as Lipitor can potentially cause a dangerous side effect of muscle breakdown. Make sure your doctor checked a CK level in your blood; if it's high it could signal muscle breakdown.

blog comments powered by Disqus